# SDR UPS403897

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747123F
- Aircraft serial: 19661
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, LEFT WING DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.   LIGHT REMAINED ILLUMINATED AFTER ALTERNATE EXTENSION IAW ABNORMAL CHECKLIST, ATB TO SDF.  REPLACED LT WING GEAR ACTUATOR IAW M/M 32-32-01, OPS CHECK GOOD.
